Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 64, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 22, 2015, 6:02 PM CDT for Noxubee County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2015, 6:02 PM CDT (23:02 UTC)
- Expired
- Jul 22, 2015, 9:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 100 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1216 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588
WGUS54 KJAN 222302
FFWJAN
MSC103-230200-
/O.NEW.KJAN.FF.W.0064.150722T2302Z-150723T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT WED JUL 22 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 900 PM CDT
* AT 601 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MACON...GHOLSON...PAULETTE...COOKSVILLE AND SHUQUALAK.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3293 8835 3293 8881 3300 8881 3311 8861
3314 8852 3309 8833
$$
DL2 follow-up statements
476
WGUS74 KJAN 222334
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
634 PM CDT WED JUL 22 2015
MSC103-230200-
/O.CON.KJAN.FF.W.0064.000000T0000Z-150723T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOXUBEE MS-
634 PM CDT WED JUL 22 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHERN NOXUBEE COUNTY...
AT 633 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FOUR INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS EXPECTED TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GHOLSON...PAULETTE...COOKSVILLE AND SHUQUALAK.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3293 8835 3293 8881 3300 8881 3307 8862
3308 8853 3307 8833
$$
DL776
WGUS74 KJAN 230040
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CDT WED JUL 22 2015
MSC103-230050-
/O.CAN.KJAN.FF.W.0064.000000T0000Z-150723T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOXUBEE MS-
740 PM CDT WED JUL 22 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN NOXUBEE COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3293 8835 3293 8881 3300 8881 3307 8862
3308 8853 3307 8833
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:24 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 22, 3:24 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT WED JUL 22 2015
.SHORT TERM...
THE MAIN CONVECTION THIS AFTERNOON SET UP ALONG AN OUTFLOW BOUNDARY
FROM EARLY MORNING STORMS ALONG THE TN/MS BORDER. ELSEWHERE...THE
SEA BREEZE WAS RESPONSIBLE FOR TRIGGERING SMALL POP-UP SHOWERS. HEAT
INDICES TODAY ARE JUST AS HIGH AS THEY HAVE BEEN FOR THE PAST WEEK
AND A HALF...DESPITE TEMPERATURES BEING A BIT LOWER THAN WE HAVE
GOTTEN USED TO RECENTLY. WIDESPREAD DEWPOINTS IN THE MID 70S ARE
STILL KEEPING THINGS PRETTY MISERABLE THOUGH.
THE STALLED FRONTAL BOUNDARY ALONG THE TN/MS BORDER WILL CONTINUE TO
REMAIN STATIONARY FOR THE NEXT 24 HOURS. THE SOUTHERN PLAINS RIDGE
WILL AMPLIFY AND MOVE MORE WESTWARD TONIGHT AND THURSDAY LEAVING US
WITH MORE NORTHWESTERLY FLOW...PARTICULARLY OVER THE NORTHEASTERN
HALF OF OUR CWA. THURSDAY CONVECTION WILL THEREFORE BE FOCUSED IN
THIS AREA. A FEW STRONG STORMS MAY BE POSSIBLE DUE TO DIURNAL
DESTABILIZATION PARTICULARLY NEAR THE SURFACE BOUNDARY. IN REGARDS
TO TEMPERATURES...THE HEAT WILL NOT BE AS INTENSE DUE TO THE
INCREASED CONVECTION. COUNTIES AND PARISHES ON THE RIDGE SIDE OF THE
FLOW WILL MOST LIKELY SEE HEAT INDICES ABOVE 100 THOUGH AND QUITE
POSSIBLY 105+. A HEAT ADVISORY MAY BE NEEDED AGAIN TOMORROW FOR THESE
COUNTIES/PARISHES IN THE DELTA AND ALONG THE MS RIVER BUT WILL WAIT
IN ORDER TO INCREASE CONFIDENCE OF CLOUD COVER AND PRECIP EXTENT.
/10/
.LONG TERM...FRIDAY THROUGH EARLY NEXT WEEK...
YESTERDAY IN THE LONG TERM DISCUSSION I WROTE ABOUT THE CONTINUED
INFLUENCE OF THE DREADED UPPER LEVEL OF SUBTROPICAL RIDGE AND ITS
ATTENDANT HEAT...BUT ALSO RECOGNIZED SOME HOPE IN GRADUAL RIDGE
RETROGRESSION BRINGING ABOUT A WELCOME PATTERN CHANGE. IT STILL SEEMS
LIKE BELIEF IN A CHANGE NEXT WEEK IS NOT BLIND FAITH...BUT IT WILL
PROBABLY WAIT UNTIL LATE NEXT WEEK (WHICH IS BEYOND THE OFFICIAL 7
DAY LIMIT OF THIS LONG TERM FORECAST). SO...IN THE BOUNDS OF THE LONG
TERM FORECAST THE SITUATION DOES NOT LOOK GREAT IF YOU ARE LOOKING
FOR A BREAK FROM THIS PROLONGED HEAT WAVE. THE HOTTEST CONDITIONS
SHOULD BE FOCUSED IN WESTERN ZONES OVER THIS PERIOD WHERE DIURNALLY-
DRIVEN SHOWERS AND THUNDERSTORMS WILL BE IN PRETTY SHORT SUPPLY. IN
EASTERN ZONES EXPECT UP TO 30 PERCENT COVERAGE ON MANY AFTERNOONS IN
THE LONG TERM...WHICH WILL OFTEN BE ENOUGH TO COOL MANY PLACES DOWN
BY LATE IN THE AFTERNOON DUE TO THUNDERSTORM OUTFLOW BOUNDARIES.
CONFIDENCE IS STARTING TO GET RATHER HIGH THAT AT LEAST THE WESTERN
HALF OF THE REGION (AT LEAST ALONG AND WEST OF THE BIG RIVER) WILL BE
DEALING WITH CONTINUED HEAT ADVISORIES IN THE LONG TERM. IN
FACT...SOME OF THE ARKLAMISS DELTA MAY HAVE TO BE EVENTUALLY UPGRADED
TO AN EXCESSIVE HEAT WARNING AGAIN AS AIR TEMPS FLIRT HARD WITH THE
CENTURY MARK INTO THIS WEEKEND. FURTHER EAST IT IS POSSIBLE
PERSISTENT HEAT ADVISORIES CAN BE AVOIDED...BUT IT WILL BE A CLOSE
DAY-TO-DAY DECISION IN MANY CASES.
OTHERWISE...AS MENTIONED YESTERDAY...ANTICIPATE SOME POTENTIAL OF
ISOLATED LOCALLY SEVERE STORMS IN THE LONG TERM DUE TO THE
COMBINATION OF HOT TEMPERATURES...HIGH LAPSE RATES...AND MODERATE TO
HIGH INSTABILITY. THERE STILL MAY BE ENOUGH FORCING AND SHEAR UP
NEAR THE GOLDEN TRIANGLE ON FRIDAY TO EVEN BRING ONE LAST GASP OF A
THUNDERSTORM CLUSTER BEFORE BAROCLINICITY PULLS BACK WELL TO THE
NORTHEAST. /BB/
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL TODAY. INCREASED CONVECTION IS EXPECTED
PARTICULARLY FOR KGTR...KMEI...KHBG. FURTHER WEST CONVECTION SHOULD
BE A LITTLE MORE ISOLATED AND MAY IMPACT TAF SITES. THERE WILL BE AN
ISOLATED RISK OF DAMAGING WINDS WITH SOME OF THE STORMS THIS
AFTERNOON INTO THIS EVENING. PATCHY FOG/MIST WILL BE POSSIBLE THROUGH
DAYBREAK RESULTING IN MVFR VIS FOR EASTERN TAF SITES BUT SHOULD LIFT
AFTER DAYBREAK./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 77 94 77 96 / 20 20 9 21
MERIDIAN 75 91 74 95 / 23 41 23 34
VICKSBURG 77 95 77 97 / 10 12 8 11
HATTIESBURG 76 93 76 96 / 14 23 12 26
NATCHEZ 76 94 76 95 / 12 9 7 10
GREENVILLE 78 94 77 97 / 22 26 15 24
GREENWOOD 76 93 76 94 / 26 40 26 29
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025-
034>036-040>066-072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&Hazardous weather outlook, Jul 22, 2:52 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 252 PM CDT WED JUL 22 2015 ARZ074-075-LAZ007>009-016-MSZ034-035-040>043-047>049-054>056-065- 066-232000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-MADISON- WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-WARREN-HINDS-RANKIN- COPIAH-SIMPSON-SMITH-COVINGTON-JONES- 252 PM CDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHEAST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT EXCESSIVE HEAT THREAT...ELEVATED TIMING...THIS AFTERNOON AND AGAIN THURSDAY THERE IS A LIMITED RISK OF SEVERE STORMS FOR THIS AFTERNOON AND EVENING FOR DAMAGING WINDS UP TO 60 MPH. HEAT INDEX VALUES WILL PEAK IN A RANGE FROM 104 TO 110 DEGREES THROUGH THE AFTERNOON HOURS TODAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1,2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY HEAT INDEX VALUES WILL CONTINUE TO PEAK BETWEEN 103 AND 110 DEGREES DURING THE LATE MORNING THROUGH AFTERNOON HOURS IN THESE AREAS THROUGH MUCH OF THE WEEK. BY THE WEEKEND THE HEAT SHOULD BECOME A LITTLE MORE OPPRESSIVE WITH PEAK HEAT INDEX VALUES LIKELY RISING TO A RANGE OF 106 TO 112 DEGREES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. MSZ018-019-025-036-044>046-050>052-057-058-232000- BOLIVAR-SUNFLOWER-LEFLORE-HOLMES-LEAKE-NESHOBA-KEMPER-SCOTT- NEWTON-LAUDERDALE-JASPER-CLARKE- 252 PM CDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT EXCESSIVE HEAT THREAT...ELEVATED TIMING...MAINLY THROUGH THE REST OF THIS AFTERNOON THERE IS A LIMITED RISK OF SEVERE STORMS FOR THIS AFTERNOON AND EVENING FOR DAMAGING WINDS UP TO 60 MPH. HEAT INDEX VALUES WILL PEAK IN A RANGE FROM 104 TO 110 DEGREES THROUGH THE AFTERNOON HOURS TODAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1,2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY HEAT INDEX VALUES WILL CONTINUE TO PEAK BETWEEN 103 AND 110 DEGREES DURING THE LATE MORNING THROUGH AFTERNOON HOURS IN THESE AREAS THROUGH MUCH OF THE WEEK. BY THE WEEKEND THE HEAT SHOULD BECOME A LITTLE MORE OPPRESSIVE WITH PEAK HEAT INDEX VALUES LIKELY RISING TO A RANGE OF 106 TO 112 DEGREES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. MSZ026>033-037>039-232000- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE- 252 PM CDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT EXCESSIVE HEAT THREAT...LIMITED TIMING...THIS AFTERNOON AND AGAIN THURSDAY THERE IS A LIMITED RISK OF SEVERE STORMS FOR THIS AFTERNOON AND EVENING FOR DAMAGING WINDS UP TO 60 MPH. HEAT INDEX VALUES ARE EXPECTED TO PEAK BETWEEN 100 AND 105 DEGREES THROUGH THE AFTERNOON. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1,2) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY HEAT INDEX VALUES WILL CONTINUE TO PEAK BETWEEN 100 AND 105 DEGREES DURING THE LATE MORNING THROUGH AFTERNOON HOURS IN THESE AREAS THROUGH MUCH OF THE WEEK. BY THE WEEKEND THE HEAT SHOULD BECOME MORE OPPRESSIVE WITH PEAK HEAT INDEX VALUES LIKELY RISING TO A RANGE OF 105 TO 110 DEGREES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. LAZ015-023>026-MSZ053-059>064-072>074-232000- RICHLAND-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-JEFFERSON- ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-MARION-LAMAR-FORREST- 252 PM CDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY EXCESSIVE HEAT THREAT...ELEVATED TIMING...THIS AFTERNOON AND AGAIN THURSDAY HEAT INDEX VALUES WILL PEAK IN A RANGE FROM 104 TO 110 DEGREES FROM THROUGH THE AFTERNOON HOURS TODAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY HEAT INDEX VALUES WILL CONTINUE TO PEAK BETWEEN 103 AND 110 DEGREES DURING THE LATE MORNING THROUGH AFTERNOON HOURS IN THESE AREAS THROUGH MUCH OF THE WEEK. BY THE WEEKEND THE HEAT SHOULD BECOME A LITTLE MORE OPPRESSIVE WITH PEAK HEAT INDEX VALUES LIKELY RISING TO A RANGE OF 106 TO 112 DEGREES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 22, 4:15 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT WED JUL 22 2015
MSZ019-025-222145-
LEFLORE MS-SUNFLOWER MS-
415 PM CDT WED JUL 22 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUNFLOWER AND
NORTHERN LEFLORE COUNTIES THROUGH 445 PM CDT...
AT 414 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
7 MILES SOUTHEAST OF DREW...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MINTER CITY AND SUNNYSIDE AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCHLATER AND
DODDSVILLE.
LAT...LON 3381 9045 3381 9020 3376 9019 3376 9025
3375 9030 3372 9031 3370 9030 3369 9029
3370 9026 3374 9024 3372 9022 3372 9018
3365 9015 3360 9051 3379 9057 3382 9045
TIME...MOT...LOC 2114Z 253DEG 20KT 3375 9041
DLSpecial weather statement, Jul 22, 4:50 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT WED JUL 22 2015
MSZ025>027-222230-
LEFLORE MS-CARROLL MS-GRENADA MS-
450 PM CDT WED JUL 22 2015
...STRONG THUNDERSTORMS WILL AFFECT WESTERN GRENADA...NORTHWESTERN
CARROLL AND EASTERN LEFLORE COUNTIES THROUGH 530 PM CDT...
AT 449 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR MONEY...OR NEAR GREENWOOD...MOVING NORTHEAST AT
10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENWOOD...LEFLORE...AVALON...MONEY...TEOC AND SUNNYSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3359 8994 3349 9023 3372 9039 3375 9029
3373 9031 3370 9030 3370 9026 3375 9023
3376 9028 3379 9017 3376 9019 3374 9023
3372 9022 3372 9014 3380 9014 3381 9005
TIME...MOT...LOC 2149Z 234DEG 9KT 3359 9020
DLSpecial weather statement, Jul 22, 5:04 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT WED JUL 22 2015
ARZ075-222245-
CHICOT AR-
504 PM CDT WED JUL 22 2015
...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL WILL AFFECT
SOUTHEASTERN CHICOT COUNTY THROUGH 545 PM CDT...
AT 503 PM CDT...METEOROLOGISTS WERE TRACKING A THUNDERSTORM
PRODUCING LOCALLY HEAVY RAINFALL NEAR EUDORA...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE... EUDORA AND CHICOT JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3323 9134 3328 9113 3327 9113 3325 9111
3313 9111 3313 9114 3314 9116 3314 9119
3313 9120 3311 9120 3307 9134
TIME...MOT...LOC 2203Z 254DEG 12KT 3318 9120
DLSpecial weather statement, Jul 22, 5:14 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT WED JUL 22 2015
MSZ039-222300-
NOXUBEE MS-
514 PM CDT WED JUL 22 2015
...A STRONG THUNDERSTORM WILL AFFECT NOXUBEE COUNTY THROUGH 600 PM
CDT...
AT 514 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MACON...MOVING SOUTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MACON...PRAIRIE POINT...PAULETTE...COOKSVILLE AND SHUQUALAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3293 8835 3293 8869 3311 8869 3320 8835
3305 8833
TIME...MOT...LOC 2214Z 307DEG 8KT 3308 8855
DLLocal storm report, Jul 22, 5:30 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG BOYLE 33.70N 90.73W
07/22/2015 BOLIVAR MS PUBLIC
NUMEROUS TREES AND LIMBS DOWN AROUND BOYLE. A LARGE OAK
TREE CRUSHED A CAR AND DAMAGED A HOUSE. ANOTHER FELL
ACROSS A ROAD. REPORTED BY PUBLIC
&&Special weather statement, Jul 22, 5:32 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 532 PM CDT WED JUL 22 2015 MSZ032-038-222315- WINSTON MS-CHOCTAW MS- 532 PM CDT WED JUL 22 2015 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CHOCTAW AND NORTHWESTERN WINSTON COUNTIES THROUGH 615 PM CDT... AT 531 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR LOUISVILLE...MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LOUISVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3314 8894 3299 8932 3319 8932 3329 8909 TIME...MOT...LOC 2231Z 235DEG 9KT 3317 8916 DL
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 1:10 PM CDT | Special Weather Statement | JAN | Lauderdale | 35 min |
| Jul 22, 1:45 PM CDT | Special Weather Statement | JAN | Issaquena | 30 min |
| Jul 22, 2:14 PM CDT | Special Weather Statement | JAN | Oktibbeha | 31 min |
| Jul 22, 2:32 PM CDT | Special Weather Statement | JAN | Washington | 43 min |
| Jul 22, 2:54 PM CDT | Special Weather Statement | JAN | Oktibbeha | 36 min |
| Jul 22, 3:04 PM CDT | Special Weather Statement | JAN | Lowndes | 26 min |
| Jul 22, 3:13 PM CDT | Special Weather Statement | JAN | Scott | 32 min |
| Jul 22, 3:18 PM CDT | Special Weather Statement | JAN | Bolivar | 42 min |
| Jul 22, 3:50 PM CDT | Special Weather Statement | JAN | Lowndes | 25 min |
| Jul 22, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 16 min |
| Jul 22, 4:15 PM CDT | Special Weather Statement | JAN | Leflore | 30 min |
| Jul 22, 4:50 PM CDT | Special Weather Statement | JAN | Leflore | 40 min |
| Jul 22, 5:14 PM CDT | Special Weather Statement | JAN | Noxubee | 46 min |
| Jul 22, 5:32 PM CDT | Special Weather Statement | JAN | Winston | 43 min |
| Jul 22, 6:15 PM CDT | Special Weather Statement | JAN | Choctaw | 45 min |
| Jul 22, 6:32 PM CDT | Special Weather Statement | JAN | Choctaw | 43 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.